i am new here. I read a few forums and such. Me and hubby take Lortab and Soma. Soma's like 15-20 a peice at night just to sleep. I take about 9 Lortab's a day and he takes god only knows how many a day. Between the both of us we go through 90ish every other day. We get some legitamately and some not. We want to stop now. We are scared of withdrawals and neither one of us can afford to miss work or let our families know. We have a little one at home 18 months and he is a challenge all together. How do we do this? We are desperate and want to stop. How long is the withdrawal period and can it be done taking as much as we do..i mean we take alot, escpecailly him. Please help. Any info would help. Thanks
I was taking over 25 a day and went cold turkey. The worst of the physical last about 5 days. After that it is quite the mental battle. Another option is tapering. That is cutting the dose back every few days. The problem with tapering is it takes a lot of willpower. For most of us if the pills are there, we eat them. I was able to taper once and the withdrawals were not very bad at all. Make sure you stick around this forum. There are some wonder people here that will help you and your husband through this. I know I couldn't have done it without everyone here! Best of luck and if you need anything, don't hesitate to ask! You may want to have your husband come on here too. It truly does help to see others can do it.
I tapered and the wd's were longer but easier. Plus it is hard. Most people aren't able to do it. Like bmc said the worst of the physical is over in 5 days. Please check out the health pages on the right side of the page. There are vitamins and amino acids that are really helpful in withdrawal. You've taken the first step in realizing you need to stop. This is such a great place for support and answers to any questions you may have.
maybe you could detox one at a time. with an 18 month old it will be tough. my grandson is that age wow, he is a handleful lol. you can get clean..tapering is tough and with c/t it is over much quicker, but it is hard. i did it and you can too. jsut get all the stuff for the thomas receipe and some bananas and the epsom salt and dont forget the immodium. if you have a heating pad or electric blanket those are great. sweetie you can do this...and we will help you.
thanks guys. I just am scared about the down time what to tell people and such. i think i'm just scared period. I know i should take a few days off but its almost impossible with my job. i read about the vitamins and stuff and will get when i get off work and stuff. Thanks for being so nice. Need the prayers too.
Working and withdrawals don't go together. If you have cast Iron nerves, you might be able to do it.......I too took soma with my Lortab and its not a good mixture. It makes withdrawal much worse. I would suggest trying to eliminate the soma first. My problem is when I took the soma to try to replace the lortab......I felt sick all the time and it would make me crave the vic's even worse. Its a nasty tail chasing situation. Withdrawal from soma is nothing compared to the opiates. It lasts about a week and you basically just crave really bad, the physical is mostly some anxiety too. After two weeks you wont even think about the soma.......well you might think, but that's about it. I didn't think I could ever give up my soma. I did and I feel soma-mach better.....lol. If you try to go off both.....its doable but really awful. I started using melatonin for sleep instead of the soma and to my surprise.......it worked well. I take tylenol pm for sleep sometimes also. You can use that too, but i would get the kind without the tylenol in it........unisom .....I think it is........C/t off of soma and Vicodin......I haven't seen too many pull that off with a full-time job and children. I would definitely taper down first. If you would like any information on tapering send me a private message and I will try to help as best I can. I've been exactly where you are........Message Me !!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.